Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Engineering and Applied Sciences
Year: 2018  |  Volume: 13  |  Issue: 11 SI  |  Page No.: 8843 - 8846

Extended Medium Domination Number of a Jahangir Graph

G. Mahadevan and V. Vijayalakshmi    

Abstract: The medium domination number of a Jahangir graph Jm,n was introduced by M. Ramachandran and N. Parvathi. Recently Mahadevan et al., introduced the concept of extended medium domination number of a graph. edom (u, v) is the sum of number of u-v paths of length less than or equal to 3. ETDV (G) = Σedom (u, v) for u, vεV(G) is the total number of vertices that dominate every pair of vertices. The extended medium domination number of G is EMD(G) = ETDV(G)/(p2) where, p is the number of vertices in G. Here, we generalize the extended medium domination number of Jahangir graph, sunflower graph and windmill graph.

Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility